- Fast-acting pain relief
- Relieves acute pain associated with inflammation
- Liquid form of ibuprofen in a soft capsule shell
- Absorbed faster than Advil Tablets
- Relieves fever
Advil Liquid Capsules get absorbed quickly to relieve many aches and pains fast. It contains 200mg of ibuprofen in a liquid form inside a soft capsule shell. Because it is already in this format, each Advil Liquid Capsule is absorbed into your system faster compared to regular ibuprofen tablets.*
What Does it Relieve?
Advil Liquid Capsules temporarily relieves pain and discomfort from common pains such as:
- Migraine headache
- Period Pain
- Dental Pain
- Sore Throat a
- Minor Arthritis Pain
- Pain associated with the common cold and flu
Advil Liquid Capsules temporarily relieves acute pain where inflammation is present such as:
- Back Pain
- Neck Pain
- Muscle Pain
Advil Liquid Capsules also reduce fever.
- Begin by taking 1-2 capsules, swallowed whole with water. One capsule will often be adequate for mild pain, but for more severe pain you may require two capsules. Repeat dose if necessary after 4-6 hours.
- Do not exceed 6 capsules in 24 hours.
- Do not give to children under 12 years.
- Each liquid capsule contains ibuprofen 200mg
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.